# SDR 2007UALA00166

- Difficulty date: January 22, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 57,363 hours, 33,582 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Relay
- Condition: Faulty
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LTS, WINDOW AND SIDEWALL LIGHTING WHEEL WELL LIGHTS, WING ILLUMINATION LIGHTS AND EMERGENCY EXIT LIGHTS ARE INOPERATIVE ON APU GENERATOR AND ENGINE GENERATOR POWER.  ALSO, THE NORMAL EQUIPMENT COOLING FAN IS INOP.  EXCEPT WHEN EXTERNAL POWER IS CONNECTED.  FOUND BROKEN LUG ON R6 RELAY .
